| Catalog Number |
8065000133 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The non healthcare professional reported that during a cataract surgery with intraocular lens implant (phacoemulsification mode) the aspiration was low and the system occlusion was heard with no occlusion or system message given.It was attempted the reflux setting and increased aspiration which did not resolve the issue.The procedure was completed by opening a new cassette pak.There was patient contact with no impact.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The used active fluidics management system (fms) in the tray was visually inspected and no obvious defects were observed.Both irrigation and aspiration luers were intact.The sample was tested using the console.The sample could be recognized by the console.The sample primed and tuned with the handpiece and the 0.9mm aspiration bypass system (abs) tip and infusion sleeve from the lab stock successfully.No system message code displayed on console screen and the service data could be retrieved.The sample functioned within specification.The root cause of the customer's complaint could not be established; the returned sample functioned per specifications.No contributing factors could be identified that could cause the customer¿s experience.After an investigation of this complaint, it has determined that no further actions will be pursued at this time for this event as the returned sample functioned per specifications.No adverse trends have been observed associated with the reported product and event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).